Metrics

From
Related Fixed Point Theorem for Mappings on Three Metric Spaces by L. Bishwakumar and Yumnam Rohen American Journal of Applied Mathematics and Statistics. 2014, 2(4), 244-245 doi:10.12691/ajams-2-4-13
Views
9861
Html 9335
Abstract 526
14 August 2014 (publication date) through 16 November 2019 *
22.41 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 3843
PDF2210
Epub559
XML756
PPT0
Figures176
Tables142
Export: 1430
RIS470
BibTex461
Endnote499
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
1
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com